# SDR COMA9520402

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: 227703
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE CYCLED 3 TIMES TO GET GREEN DOWN  AND LOCK INDICATION ON LT MLG.  INSPECTED LANDING GEAR AND NO DEFECTS NOTED.  CLEANED AND LUBED LANDING GEAR, ACFT RETURNED TO SERVICE.
